# SDR VNAA202401210014

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: CC67013000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER HINGE FITTING INNER LUG BORE, LUG L1, L2 AND L6 WAS FOUND.   CORROSION ON CENTER HINGE FITTING INNER LUG BORE, LUG L1, L2 AND L6 WERE REPAIRED PER REO 670-57-61-237 REV. --
